Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Back ache and numbness on taking Atacand for controlling BP. What could be the issue?

Dear Dcotor, I have BP in evenings at 155/90. I consult local doctor and he prescribed Atacand 16mg Plus. I feel really bad like Numbness, Backache if I take this medication. We have family history of BP and Heart Attacck. I also have Cervical Spondylosis . Could you please let me know what could be the issue. Regards, Raj YYYY@YYYY
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Raj,
The drug Atacand which you are taking for your BP contains Candesartan. This drug has been reported to cause this type of side effects which you are mentioning. So the problem you are facing can be because of the medication.
Now since you have mentioned that you have a family history of BP and Heart Attack, it is important for you to take care of your blood pressure. Increase BP is one of the most important reason for the heart attack and other cardiovascular problems.
I would suggest you to consult your doctor again and ask him to change your medication. There are many drugs available to treat BP and choosing the most appropriate drug which suits the patient is very important as you have to take the medication throughout your life.
Another important thing is the problem of cervical spondylosis. This problem can lead to the problem of backache and numbness also. So I think it is good that you should have a proper check up for this also and make sure this is not causing the problems.
Thanks and take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor